Novel sliding mode control for multi-inputmulti-output discrete-time system with disturbance

Hou, H and Zhang, Q 2018, 'Novel sliding mode control for multi-inputmulti-output discrete-time system with disturbance', International Journal of Robust and Nonlinear Control, vol. 28, no. 8, pp. 3033-3055.


Document type: Journal Article
Collection: Journal Articles

Title Novel sliding mode control for multi-inputmulti-output discrete-time system with disturbance
Author(s) Hou, H
Zhang, Q
Year 2018
Journal name International Journal of Robust and Nonlinear Control
Volume number 28
Issue number 8
Start page 3033
End page 3055
Total pages 23
Publisher John Wiley and Sons
Abstract This paper investigates sliding mode control for multi-inputmulti-output discrete-time system with disturbances. First of all, a novel nonlinear sliding surface, named as hyperbolic hybrid switching sliding surface, is proposed. Two different types of hyperbolic functions are introduced into the proposed sliding surface. Due to the changing of values of the hyperbolic functions, sliding surface switching occurs during the control process, which ensures that both settling time and overshoot can be decreased. The sliding mode controller is obtained based on a novel nonlinear reaching law. The nonlinear reaching law contains several parameters, and by properly designing these parameters, we can decrease the bounds of the sliding variables to small values. The stability analysis of the sliding motion is carried out from singular system viewpoint. Finally, simulation examples and comparison examples are presented to illustrate that the system performance is improved obviously by proposed novel sliding mode control, and the system is robust to the disturbances. Copyright © 2018 John Wiley & Sons, Ltd.
Subject Applied Mathematics not elsewhere classified
Mechanical Engineering not elsewhere classified
Electrical and Electronic Engineering not elsewhere classified
Keyword(s) discrete time
nonlinear control
reaching law
sliding mode control
switching
DOI - identifier 10.1002/rnc.4064
Copyright notice Copyright © 2018 John Wiley & Sons, Ltd.
ISSN 1049-8923
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 2 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 0 times in Scopus Article
Altmetric details:
Access Statistics: 3 Abstract Views  -  Detailed Statistics
Created: Tue, 26 Mar 2019, 09:36:00 EST by Catalyst Administrator
© 2014 RMIT Research Repository • Powered by Fez SoftwareContact us